Alert archive / Georgia / Lake Wind Advisories in 2007
Lake Wind Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this lake wind advisory at Jun 2, 2007, 6:00 AM EDT for 7 counties in Georgia; 7 counties in Florida. It took effect at Jun 2, 2007, 12:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2007, 6:00 AM EDT (10:00 UTC)
- In effect from
- Jun 2, 2007, 12:00 PM EDT
- Expired
- Jun 2, 2007, 10:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Brantley County, GA, Camden County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA, Pierce County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 47 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 021000 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT SAT JUN 2 2007 FLZ024-025-033-038-030200- /O.NEW.KJAX.WI.Y.0006.070602T1200Z-070603T0200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 600 AM EDT SAT JUN 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS IT APPROACHES NORTHEAST FLORIDA. EAST WINDS ARE FORECAST TO INCREASE TO 25 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ GAZ153-154-165-166-030200- /O.NEW.KJAX.WI.Y.0006.070602T1500Z-070603T0200Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS 600 AM EDT SAT JUN 2 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING. TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS IT APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING. EAST WINDS ARE FORECAST TO INCREASE TO 25 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200- /O.NEW.KJAX.LW.Y.0021.070602T1600Z-070603T0200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH- CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR... NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON 600 AM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS IT APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING. NORTHEAST WINDS ARE FORECAST TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ PP
3 follow-up statements
000 WWUS72 KJAX 022022 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 PM EDT SAT JUN 2 2007 FLZ024-025-033-038-GAZ153-154-165-166-030200- /O.CAN.KJAX.WI.Y.0006.000000T0000Z-070603T0200Z/ /O.EXA.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 422 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200- /O.CON.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH- CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR... NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON 422 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS IT APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING. NORTHEAST WINDS ARE FORECAST TO INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 022049 CCA NPWJAX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 PM EDT SAT JUN 2 2007 FLZ024-025-033-038-GAZ153-154-165-166-030200- /O.CAN.KJAX.WI.Y.0006.000000T0000Z-070603T0200Z/ /O.COR.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 446 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS EVENING. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200- /O.COR.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH- CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR... NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON 446 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS EVENING. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 030204 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1004 PM EDT SAT JUN 2 2007 GAZ136-150>154-162>166-030900- /O.EXP.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ /O.NEW.KJAX.LW.Y.0022.070603T0204Z-070603T0900Z/ WAYNE-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS- CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JESUP...WAYCROSS...BLACKSHEAR... NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON... WOODBINE...ST MARYS 1004 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... ...LAKE WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE OVERNIGHT. WINDS WILL DECREASE TOWARD SUNRISE AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ020>025-030>033-035>038-040-030315- /O.EXP.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 1004 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$ GAZ132>135-149-030900- /O.NEW.KJAX.LW.Y.0022.070603T0204Z-070603T0900Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... PEARSON 1004 PM EDT SAT JUN 2 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE OVERNIGHT. WINDS WILL DECREASE TOWARD SUNRISE AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ SANDRIK
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Jun 2, 4:00 AM EDT, 2 hours earlier.
Area forecast discussion, Jun 2, 4:00 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 AM EDT SAT JUN 2 2007
...TS BARRY FORECAST TO MAKE LANDFALL ALONG WEST COAST OF FL
LATER THIS AFTERNOON...
...RAINFALL TOTALS OF 2 TO 3 INCHES EXPECTED ACROSS MUCH OF THE AREA
TODAY...
...SLIGHT RISK OF SEVERE WEATHER ACROSS SE CWA THIS AFTERNOON...
.SHORT TERM...TS BARRY WAS 240 MILES SSW OF TAMPA MOVING NE AT 10
MPH. BARRY WILL GRADUALLY WEAKEN AND IS FORECAST TO MAKE LANDFALL
ALONG THE WEST COAST OF FL THIS AFTERNOON AND THEN MOVE ACROSS
COASTAL SE GA THIS EVE. HAVE USED THE NHC TRACK AND BLENDED IN
HPC QPF FOR THIS PACKAGE. HAVE GONE WITH A WIND ADVISORY FOR
THE COAST AND A LAKE WIND ADVISORY FOR MUCH OF THE INLAND
COUNTIES. SPC HAS OUR SE CWA UNDER SLIGHT RISK OF SEVERE WX
THIS AFTERNOON...NAM INDICATING SFC BASED CAPES OF 1000-1200J
ALONG 0-1KM HELICITIES OF 150-200. COULD POSSIBLY SEE A FEW
MINI SUPER CELLS WITH TORNADO POTENTIAL AND WILL HIGHLITE IN HWO AND
ZONES. EXPECT CONDITIONS TO IMPROVE TONIGHT AS REMNANTS OF TS
BARRY MOVE NE AND WILL LOWER POPS TONIGHT.
.LONG TERM...LINGERING LOW LEVEL MOISTURE AND A PREVAILING WLY FLOW
NEXT WEEK WILL BRING A MUCH ANTICIPATED PATTERN SHIFT TO OUR AREA
WHICH WILL FOCUS SEA BREEZE CONVECTION ACROSS OUR EASTERN CWA.
MODELS INDICATE AN INCREASE IN MOISTURE MID WEEK WITH A WEAK TROUGH
MOVING INTO THE AREA AND SLOWLY PRESSING SWD THROUGH THE END OF THE
WEEK. HAVE TRENDED TOWARD 30-40% POPS EACH DAY. WARM WLY FLOW WILL
RAISE MAX TEMPS INTO THE 90S AND MINS NEAR 70 BY WEEKS END UNDER
PARTLY CLOUDY SKIES.
&&
.AVIATION...WIDESPREAD MVFR CAN BE EXPECTED TODAY DUE TO
CEILINGS/VSBY. LOW LEVEL WIND SHEAR CAN BE EXPECTED TIL 12Z
AT JAX...CRG...GNV.
&&
.MARINE...HAVE GONE WITH A SCA ADVISORY ALL LEGS AND CONTINUED THE
HIGH SURF ADVISORY. MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND
TIMES OF HIGH TIDE TODAY AND TONIGHT AS TIDES WILL RUN ABOUT ONE
FOOT ABOVE NORMAL AND MAY BE ENHANCED BY THE LOCALLY HEAVY RAINFALL
IN THE SURF ZONE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 64 87 68 / 90 60 20 20
SSI 76 68 83 71 / 100 80 30 20
JAX 77 66 87 68 / 100 60 20 20
SGJ 77 68 84 70 / 100 50 20 20
GNV 79 66 85 68 / 100 50 20 20
OCF 79 66 85 67 / 100 40 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
WIND ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING
FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE-WAYNE.
WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING
FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
PP/JHHazardous weather outlook, Jun 2, 6:00 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT SAT JUN 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-030900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 600 AM EDT SAT JUN 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. PLEASE REFER TO THE TROPICAL STORM BARRY LOCAL STATEMENTS THAT ARE BEING ISSUED. THE HAZARDOUS WEATHER OUTLOOK WILL RESUME ONCE THE TROPICAL STORM LOCAL STATEMENTS ARE DISCONTINUED.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:00 AM EDT | Wind Advisory | JAX | Camden, Glynn | 11 hr |
Nearby
Lake Wind Advisories in Georgia, 2007Lake Wind Advisories in Florida, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.